| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to power on.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips investigated this complaint.This case has been cancelled due to the absence of any issues found in the system, and the call was incorrectly logged.No issue found in system.No work performed by philips.The codes were updated based on the investigation outcome.